# SDR CA021221001

- Difficulty date: November 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 94259H4058
- Condition: Cracked
- Location: Cockpit
- Part time: 17,424 hours, 16,750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN'S WINDSHIELD CRACKED IN FLIGHT AT FL410. THE WINDSHIELD WAS REPLACED IAW AMM 56-11-01THE WINDSHILED INSTALLED WAS A POST SERVICE BULLETIN WINDSHIELD.
